# SDR SWAA2025082795109

- Difficulty date: July 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA.   REPLACED TIE CLIP LOCATED ON BS 277 STR 10 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02-0G ; SRM 51-10-02 PARAGRAPH 9 ;DWG 141A1110 SHEET 18 REV - AND DWG 141A8380 SHEET 21 REV-.
